# SDR SWAA2012032602553

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 15,436 hours, 9,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT THRESHOLD LIGHT BROKEN.  REPLACED COVER PER AMM.
